MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV RT ANG RESERVOIR UNITIZED
Model Number 823148
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Headache (1880)
Date of Event 11/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823148) was implanted in a 16 year-old patient via vp shunt on (b)(6) 2022 with an initial set pressure of 110 crossed checked through x-ray.On (b)(6) 2022, patient came back deteriorated with symptoms cerebrospinal fluid (csf) over drainage (headache and altered sensorium) and pressure was automatically changed to 70.The physician changed the pressure to 110 and was discharged.On (b)(6), the patient was admitted again with deterioration and valve pressure changed again to 70.The valve was removed and replaced on (b)(6), 2022.The patient condition improved.
 
Additional Manufacturer Narrative
The hakim valve (id823148 ) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The cause(s) of the difficulty reported by the customer could not be determined.However, a probable root cause for the reported complaint is due to set pressure of valve changes due to external forces (not surgeon interaction).If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15971897
Report Number3013886523-2022-00570
Device Sequence Number12326783
Product Code JXG
UDI-Device Identifier10381780519225
UDI-Public(01)10381780519225
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number823148
Device Catalogue Number823148
Device Lot Number6169213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date03/16/2023
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age16 YR
Patient SexMale